# SDR AALA981767

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 680 FRAME BENT AT STRINGER 27R TO 24R.  INSTALLED DOUBLER REPAIR, IAW SRM 53-10-4.  INSTALLED .063 DOUBLER WITH .1875 FASTENERS 4 ON SIDE OF DAMAGE.  (M)
